# SDR ASAA2019011227776

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,878 hours, 11,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 15,378 hours, 21,708 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT "DIRTY SOCK" SMELL IN CABIN ON T/O DEPT, AND THEN AGAIN ON APPROACH/LANDING. GROUNDED - YES. OPERATED BOTH PACKS ON HIGH WITH APU, NO SIGN OF ODOR DETECTED. BLACK LIGHT TEST OF SWABS FROM APU LOAD COMPRESSOR WITNESS DRAIN WERE INCONCLUSIVE. ENGINEERING REQUESTS ADDITIONAL INVESTIGATION OF APU AS POSSIBLE SOURCE OF ODOR. REMOVED AND REPLACED APU REF AMM 49-11-00. ACCOMPLISHED APU INSTALLATION AND OPERATIONAL TESTS REF AMM 49-11-00. NO LEAKS NOTED. OPS CHECK NORMAL. ACCOMPLISHED APU BITE PROCEDURE REF AMM 49-61-00. NO FAULTS FOUND.
